Autoimmune Thyroid Disease

An Unfortunate and Lengthy Adventure in Misdiagnosis

Reye's syndrome

leave a comment »

Reye’s syndrome is the reason that junior aspirin was withdrawn from the market in the UK some years ago now. Take a look at the symptoms:

  • Nausea
  • Recurrent vomiting
  • Listlessness
  • Personality changes
  • Progressive mental changes
  • Irritability
  • Combativeness
  • Disorientation
  • Confusion
  • Forgetfulness
  • Lethargy
  • Agitation
  • Disorientation
  • Delirium
  • Convulsions
  • Loss of consciousness
  • Coma
  • Brain swelling
  • Encephalopathy
  • Liver dysfunction
  • Enlarged liver
  • Reye’s Syndrome from WrongDiagnosis.com

If you are food chemical intolerant you will probably recognise most of these symptoms and associate them with salicylates, i.e. aspirin.

Advertisements

Written by alienrobotgirl

16 August, 2006 at 3:45 pm

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: